# SDR QXEA9700232

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515900004
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD OVERHEAD EMERGENCY EXIT SIGNS 28V LIGHTS INOP.  RELAMPED, OPERATIONAL CHECK GOOD.
